# SDR ABXA20140521198

- Difficulty date: May 21, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788VB104
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112T700426
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING INBD SIDE LOAD FITTING HAS A DAMAGED HOLE.  REPAIRED HOLE IN INBD SIDE LOAD FITTING IAW REA NR 657-60901-MR.  SDR INFO DAMAGED HOLE, PN 112T7004-26, PART NAME SIDE LOAD FITTING, SN NSN, LOCATION BS FROM NAC 237 TO NAC 237 FROM NAC BL 10 TO NAC BL 10.  ACFT WAS GNDED.
